Ontology highlight
ABSTRACT: Background
Concomitant use of linezolid with serotonergic agents may lead to serotonin syndrome, a rare but serious complication. This study assessed healthcare providers' knowledge, attitudes, and practices (KAP) to identify gaps and inform strategies to enhance patient safety.Methods
We conducted a nationwide, cross-sectional survey among physicians, pharmacists, and nurses practicing in Saudi Arabia. Participants completed a validated questionnaire designed to assess KAP related to linezolid-serotonergic drug interactions. KAP scores were categorized and analyzed using logistic regression to identify predictors associated with higher performance.Results
Among 116 respondents, 69.0% reported awareness of linezolid-serotonergic drug interaction. However, only 30.2%
SUBMITTER: Aldairem A
PROVIDER: S-EPMC12685812 | biostudies-literature | 2025
REPOSITORIES: biostudies-literature